# SDR DALA1029379002

- Difficulty date: October 23, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 49,711 hours, 36,631 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP BETWEEN STA 1338 AND 1330 AT LONGERON 28L END CAP CORRODED.  REMOVED AND REPLACED LONGERON END FITTING IAW MD88 SRM 53-01 FIG 1, 51-30-5, 51-30-2, 51-10-4 AND DRAWING 5936667.  (DLM88102908)
